# SDR AWXA200601015

- Difficulty date: June 10, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASNA2247C
- Condition: Corroded
- Location: Fuselage
- Part time: 20,533 hours, 7,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON DUMMY RAIL IN THE CABIN AT FR 14+6" AND AT Y503.2.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14.  MAINTENANCE REMOVED AND INSTALLED FORMED DUMMY RAIL FROM FR12 TO FR16 AT Y503.2 IAW A319 SRM DRAWING D53112825.
